# SDR DALA2024032603798

- Difficulty date: March 25, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 91,063 hours, 16,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1802 2L SLIDE LIGHT BURNED OUT/INOP LIGHT AT FA DOOR 1L PANEL CHECK GOOD FOR DOOR LIGHT.  REASSEMBLED LIGHT RECEPTACLE CKS GOOD, REF B767-400 AMM 52-11.
